# SDR ALG2005F00047

- Difficulty date: July 18, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0625
- Condition: Odor
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, 4 MINUTES FROM LANDING, THE TORQUE INDICATOR WENT BLANK, 1 MINUTE LATER THE PILOT COULD SMELL PLASTIC BURNING IN THE COCKPIT.  THE PILOT LANDED AND NOTIFIED MAINTENANCE.  MECHANIC REMOVED AND REPLACED THE TORQUE GAUGE AND AC WAS RETURNED TO SERVICE, UPON COMPLETION OF THE OPERATIONAL CHECK.  (K)
